# SDR CALA9600824

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Press Line
- Part number: 7936907608
- Condition: Cracked
- Location: Rt Tr Unit
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM PRESSURE TEMPORARILY WENT TO ZERO UPON GEAR EXTENSION FOR LANDING AT IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC QUANTITY AT ZERO.  THE RT THRUST REVERSER CONTROL VALVE HYDRAULIC PRESSURE LINE WAS FOUND CRACKED.  AN INTERIM FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITH A PERMANENT LINE WITHIN 1200 HOURS OR 500 FLIGHTS, WHICHEVER OCCURS FIRST.  LEAK CHECKS WERE GOOD.
